Publications > Artigos em Revistas Internacionais

One-leg integration of ordinary differential equations with global error control

Kulikov, Gennady Yu; Shindin, S.K.

Computational Methods in Applied Mathematics, 5(1) (2005), 86-96

In this paper we study the family of one-leg two-step second-order methods developed by Dahlquist et al., which possess the A-stability and G-stability properties on any grid. These methods are implemented with the local-global step size control derived by Kulikov and Shindin with the aim to obtain automatically the numerical solution with any reasonable accuracy set by the user. We show that the error control is more complicated in one-leg methods, especially when applied to stiffproblems. Thus, we adapt our local-global step size control for the methods indicated above and test these adaptive algorithms in practice.